Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | B | C | D | E | F | I | J | K | M | R | W | Y
Number of items: 28.

A

Abdullah, Ahmad Shah and Abdul Majid, Zanariah and Senu, Norazak (2013) Solving third order boundary value problem using fourth order block method. Applied Mathematical Sciences, 7 (53). pp. 2629-2645. ISSN 1312-885X; ESSN: 1314-7552

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Adaptive stabilization and control stochastic time-varying systems. Applied Mathematical Sciences, 5 (23). pp. 1117-1130. ISSN 1312-885X

Ashrafi, Ali and Jaafar, Azmi and Lee, Lai Soon and Abu Bakar, Mohd Rizam (2011) Efficiency decomposition for two-process production systems with shared inputs in data envelopment analysis. Applied Mathematical Sciences, 5 (52). pp. 2593-2602. ISSN 1312-885X; ESSN: 1314-7552

Asbullah, Muhammad Asyraf and Jaafar, Azmi (2010) A new approach to estimate the mix eficiency in data envelopment analysis. Applied Mathematical Sciences, 4 (43). pp. 2135-2143. ISSN 1312-885X

Abbas, Zulkifly and Vahdati, Saeed and Mohd Atan, Kamel Ariffin and Nik Long, Nik Mohd Asri (2009) Legendre Multi-Wavelets Direct Method for Linear Integro-Differential Equations. Applied Mathematical Sciences, 3 (14). pp. 693-700. ISSN 1312-885X

B

Bagheri, Arezoo and Midi, Habshah and Ganjali, Mojtaba and Eftekhari, Samaneh (2010) A comparison of various influential points diagnostic methods and robust regression approaches: reanalysis of interstitial lung disease data. Applied Mathematical Sciences, 4 (25-28). pp. 1367-1386. ISSN 1312-885X; ESSN: 1314-7552

C

Chaharborj, S. Seddighi and Abu Bakar, Mohd Rizam and V., Alli and Abu Hassan, Malik (2009) Threshold conditions in SIR STD models. Applied Mathematical Sciences, 3 (7). pp. 333-349. ISSN 1312-885X

Chaharborj, S. Seddighi and Abu Bakar, Mohd Rizam and Alli, V. and Abu Hassan, Malik (2009) Treshold conditions in SIR STD models. Applied Mathematical Sciences, 3 (7). 333 - 349. ISSN 1312-885X

D

Dadkhah, Kourosh and Midi, Habshah (2010) The performance of mutual information for mixture of bivariate normal disatributions based on robust kernel estimation. Applied Mathematical Sciences, 4 (29). pp. 1417-1436. ISSN 1312-885X

E

Eltayeb, Hassan and Kılıcman, Adem (2010) A note on the Sumudu transforms and differential equations. Applied Mathematical Sciences, 4 (21-24). pp. 1089-1098. ISSN 1312-885X; ESSN: 1314-7552

F

Fitrianto, Anwar and Wijayanto, Hari and Rana, Md. Sohel and Cheong, Yee Voon (2014) Median polish for final grades of MTH3000- and MTH4000- level courses. Applied Mathematical Sciences, 8 (126). 629 -6302. ISSN 1312-885X

I

Ibrahim, Zarina Bibi and Suleiman , Mohamed and Othman, Khairil Iskandar and Mohd Nasir, Nor Ain Azeany (2011) Convergence of the 2-Point block backward differentiation formulas. Applied Mathematical Sciences, 5 (70). pp. 3473-3480. ISSN 1312-885X

Ibrahim, Zarina Bibi and Suleiman, Mohamed and Othman, Khairil Iskandar and Nasir, N. A. A. M. (2011) Fifth order two-point block backward differentiation formulas for solving ordinary differential equations. Applied Mathematical Sciences, 5 (71). pp. 3505-3518. ISSN 1312-885X

J

Jin, Pauline Wee Mah and Shitan, Mahendran (2014) Construction of a new bivariate copula based on Ruschendorf method. Applied Mathematical Sciences, 8 (153). pp. 7645-7658. ISSN 1312-885X; ESSN: 1314-7552

K

Kilicman, Adem and Gadain, Hassan Eltayeb (2010) A note on integral transforms and partial differential equations. Applied Mathematical Sciences, 4 (3). pp. 109-118. ISSN 1312-885X; ESSN: 1314-7552

M

Mohamed, Mohamad Afendee (2014) A survey on elliptic curve cryptography. Applied Mathematical Sciences, 8 (154). pp. 7665-7691. ISSN 1312-885X; ESSN: 1314-7552

Md Akhir, Mohd Kamalrulzaman and Othman, Mohamed and Suleiman, Mohamed and Sulaiman, Jumat (2012) A new octo modified explicit group iterative method for the solution of 2D Elliptic PDEs. Applied Mathematical Sciences, 6 (31). pp. 1505-1524. ISSN 1312-885X

Md. Akhir, Mohd Kamarulzaman and Othman, Mohamed and Sulaiman, Jumat and Abdul Majid, Zanariah and Suleiman, Mohamed (2011) Numerical solution of helmholtz equation using a new four point EGMSOR iterative method. Applied Mathematical Sciences, 5 (80). pp. 3991-4004. ISSN 1312-885X

M. Elobaid, Rafida and Ibrahim, Noor Akma (2010) Comparison on modelling the relative risk estimation: Bayesian study. Applied Mathematical Sciences, 4 (53-56). pp. 2663-2681. ISSN 1312-885X; ESSN: 1314-7552

Mehrkanoon, S. and Abdul Majid, Zanariah and Suleiman, Mohamed (2010) Implementation of 2-point 2-step methods for the solution of first order ODEs. Applied Mathematical Sciences, 4 (7). pp. 305-316. ISSN 1312-885X; ESSN: 1314-7552

M. Ismail, Abdulwahed and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Rakhimov, Isamiddin Sattarovich (2010) An algorithm to enhance elliptic curves scalar multiplication combining MBNR with point halving. Applied Mathematical Sciences, 4 (25-28). pp. 1259-1272. ISSN 1312-885X; ESSN: 1314-7552

Mohd, Ismail and Mamat, Mustafa and Dasril, Yosza and Ismail, Fudziah and Farikhin, , (2009) Model reduction and moment matching. Applied Mathematical Sciences, 3 (38). pp. 1849-1859. ISSN 1312-885X

R

Rasdi, Nadzirah and Abdul Majid, Zanariah and Ismail, Fudziah and Senu, Norazak and Phang, Pei See and Mohd Radzi, Hazwani (2013) Solving second order delay differential equations by direct two and three point one-step block method. Applied Mathematical Sciences, 7 (54). pp. 2647-2660. ISSN 1312-885X; ESSN: 1314-7552

Rana, Sohel and Midi, Habshah and Fitrianto, Anwar (2013) Statistical significance of rank regression. Applied Mathematical Sciences, 7 (82). 4067-4072 . ISSN 1312-885X; ESSN: 1314-7552

W

Wijayanto, Hari and Sumertajaya, I. Made and Fitrianto, Anwar and Sri Wahyuni, (2014) Statistical models for chili productivity. Applied Mathematical Sciences, 8 (2). 69 - 79. ISSN 1312-885X; ESSN: 1314-7552

Waeleh, N. and Abdul Majid, Zanariah and Ismail, Fudziah (2011) A new algorithm for solving higher order IVPs of ODEs. Applied Mathematical Sciences, 5 (56). pp. 2795-2805. ISSN 1312-885X

Waziri, Mohammed Yusuf and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) An efficient solver for systems of nonlinear equations with singular Jacobian via diagonal updating. Applied Mathematical Sciences, 4 (69-72). pp. 3403-3412. ISSN 1312-885X; ESSN: 1314-7552

Y

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. (2010) The expansion approach for solving cauchy integral equation of the first kind. Applied Mathematical Sciences, 4 (52). pp. 2581-2586. ISSN 1312-885X

This list was generated on Fri May 6 13:31:09 2016 MYT.